MathSciNet Relay Station
MathSciNet bibliographic data
MR1078067 60F05 (62D05 62E20)
Zhao, Lin Cheng; Chen, Xi Ru Normal approximation for finite-population $U$-statistics. Acta Math. Appl. Sinica (English Ser.) 6 (1990), no. 3, 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement